# SDR AALA20071601

- Difficulty date: August 22, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MIA INFLIGHT T1818/22AUG - ON SHORT FINAL, LOST LEFT HYDRAULIC QUANTITY DOWN TO .22.  LANDED MIA WITHOUT INCIDENT.  REPLACED MAIN LANDING GEAR DOWN LOCK ACTUATOR HOSE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
